# SDR YENA2024050900724

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271N
- Aircraft serial: 11861
- Aircraft time: 5 hours, 3 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MAJOR ALTERATION OF THE A/C.  EC 321K1002-105ENO REV 06/22/2023 IAW GMM SECTION 6.3.; ACCOMPLISHED INSTALLATION AND ACTIVATION OF AVANT IPIV/VIASTAT/ACC IFEC SYSTEM IN ACCORDANCE WITH AITH STC NO. STO2616LA.  EC:321K1002-105ENO REV 6/22/2023.
